# SDR 07FDEA03980

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970701
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 51 AT FRAME 54.3 LT.  REPAIR PERFORMED BY REPLACING STRINGER PARTIAL, SPLICE WITH ORIGINAL REINFORCEMENT BETWEEN FRAME 54.2-54.3 AND STRINGER SPLICE REPAIR IAW SRM 53-10-14/FIG 201 BETWEEN FRAME 54.3-55/58.
